FREE STANDARD DELIVERY ON ORDERS OVER $ 150

We love our digital life, but digital fatigue affects all of us. We already spend more hours every day looking at our laptops, mobile phones and TV screens and smart watches. When a digital detox isn’t in the cards, VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever offers you fast-acting relief from frequent, recurring headaches from digital strain and fatigue.

It’s formulated with just the right combination of two powerful headache and pain relievers plus caffeine to stop pain right in its tracks. Acetaminophen blocks pain signals for fast relief, aspirin works to reduce the underlying cause of the pain and a small dose of caffeine boosts the effects of both for quick, lasting pain-killing action.

You don’t have to just power through the pain. Take VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever at the first sign of digital device headache and strain so you never miss out on anything!

Work more, play more and enjoy more with VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever.

Also effective to relieve minor pain due to:

  • Headache
  • Arthritis
  • Backache
  • Colds
  • Menstrual Cramps
  • Muscle Aches

Ingredients

  • Acetaminophen 194 mg

  • Aspirin 227 mg (NSAID)

  • Caffeine 33mg

ingredient information

WHEN USING THIS PRODUCT

  • Take with food or milk if stomach upset occurs
  • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed

DIRECTIONS

  • Do not take more than the recommended dose
  • Drink a full glass of water with each dose
  • Adults and children 12 years and older: take 2 caplets every 6 hours, not to exceed 8 caplets in 24 hours unless directed by a doctor
  • Children under 12 years: consult a doctor

WARNINGS

Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction which may include:

  • Hives
  • Asthma(wheezing)
  • Facial swelling
  • Shock

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

  • More than 8 caplets in 24 hours, which is the maximum daily amount for this product
  • With other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Stomach bleeding warning: This product contains an NSAID which may cause severe stomach bleeding. The chance is higher if you:

  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescriptions or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed

ASK A DOCTOR BEFORE USE IF

  • You have liver disease
  • Stomach bleeding warning applies to you
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
  • You are taking a diuretic
  • You have asthma

Ask a doctor or pharmacist before use if you are taking a prescription drug for

  • Gout
  • Diabetes
  • Arthritis

INACTIVE INGREDIENTS

colloidal silicon dioxide, corn starch, hyperomellose, maltodextrin, microcrystalline cellulose, polydextrose, povidone, sodium carboxymethyl starch, stearic acid, talc, titanium dioxide and triglycerides.

OTHER INFORMATION

  • Each caplet contains: magnesium 20 mg
  • Save carton for full directions and warnings
  • Store at room temperature

STOP USE AND ASK A DOCTOR IF

  • An allergic reaction occurs. Seek medical help right away
  • If you experience any of the following signs of stomach bleeding:
    • Feel faint
    • Vomit blood
    • Have bloody or black stools
    • Have stomach pain that does not get better
  • Pain gets worse or lasts more than 10 days
  • Redness or swelling is present
  • Ringing in the ears or loss of hearing occurs
  • New symptoms occur